# SDR AALA20090605TUL05

- Difficulty date: June 2, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,287 hours, 41,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E DOOR PAN CORRODED.  REMOVED AND REPLACED DOOR PAN PER AARD 53-10-00-14.
